# SDR SWIA200515421

- Difficulty date: August 12, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 10,746 hours, 8,348 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70608
- Part serial: 1018
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 10,694 hours, 8,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP.   REPLACED HSTCU IAW 27-40-00.  OPERATIONAL CHECK GOOD.
